Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 341953, 11 pages
http://dx.doi.org/10.1155/2012/341953
Research Article

An Iterative Algorithm on Approximating Fixed Points of Pseudocontractive Mappings

School of Mathematics and Information Engineering, Taizhou University, Linhai 317000, China

Received 4 September 2011; Accepted 16 September 2011

Academic Editor: Yonghong Yao

Copyright © 2012 Youli Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Youli Yu, “An Iterative Algorithm on Approximating Fixed Points of Pseudocontractive Mappings,” Journal of Applied Mathematics, vol. 2012, Article ID 341953, 11 pages, 2012. https://doi.org/10.1155/2012/341953.